All Journal Entries Journals

Still Rolling Along

Dec 16, 2010 - 0 comments

The lyrica has been great.  Pain is approximately 80% better since I started taking it in March.  I have also settled at a plateau for the neuro problems.  My legs are generally doing much better.  I don't usually need a can now unless I'm walking for more than 15-20 minutes.  I have intermittant problems with my ankle rolling over, my hip being uncooperative, the old problems, but its much better.  I am still having weakness and pain in one of the muscles of my upper right arm.  I can't lift very much with that arm and it tires easily.  Some of my migraines are also worse.  The doctor thinks they are Basalar.  They are requiring urgent care and shots.  Imitrex and ultram aren't enough.  Torridol(sp?) works though (the shot).  Sometimes those basalar migraines come with jerking movements in my lower back, down into my legs (esp the right one) and sometimes my right arm.  The buildup to the jerking in my pelvis and legs is really uncomfortable.. like restless leg.  I can feel it building up and then the jerk or a series of jerks.  

I had an eye exam with my opthamologist a few months ago - maybe August?  The eye dryness is improved.. although I haven't been consistent with restasis and need to get better at that.  However, the week after, I started to have more intermittant blurriness.  It switches eyes and is sometimes in both.  The level of blurriness varies.  I'm trying to rule out possible environmental causes - lack of sleep, blood sugar, chemicals in the energy drinks I like.  I have another appointment scheduled for the first week of January.

Also saw the ob/gyn.  The fibroid is growing slowly right now.  So, they are just going to check it again in a year, but I'm supposed to let them know if the bleeding gets worse.  The excessive bleeding isn't very often.  The abdominal discomfort is a bigger issue for me, but I'm more or less accustomed to it by now.

I haven't been using the testosterone very much.  Just watching to see if I need it again.  So far so good.  It seems like my chemistry is changing a bit.

Post a Comment